Applications of Fixed Point Theorems and General Convergence in Orthogonal Metric Spaces

  • Bipan HazarikaEmail author


In this chapter, we discuss the general convergence methods in orthogonal metric space. Also we study the applications of fixed point theorems to obtain the existence of a solution of differential and integral equations in orthogonal metric spaces.


  1. 1.
    G. Birkhoff, Orthogonality in linear metric spaces. Duke Math. J. 1, 169–172 (1935)MathSciNetCrossRefGoogle Scholar
  2. 2.
    C.R. Diminnie, A new orthogonality for normed linear spaces. Math. Nachr. 144, 197–203 (1983)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Raymond W. Freese, Charles R. Diminnie, Edward Z. Andalafte, A studey of generalized orthogonal relations in normed linear spaces. Math. Nachr. 122, 197–204 (1985)MathSciNetCrossRefGoogle Scholar
  4. 4.
    R.C. James, Orthogonlity in normed linear spaces. Duke Math. J. 12, 291–30 (1945)MathSciNetCrossRefGoogle Scholar
  5. 5.
    R.C. James, Orthogonlity and linear functionals in normed linear spaces. Trans. Am. Math. Soc. 61, 265–292 (1947)CrossRefGoogle Scholar
  6. 6.
    R.C. James, Inner products in normed linear spaces. Bull. Am. Math. Soc. 53, 559–566 (1947)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Charles R. Diminnie, Raymond W. Freese, Edward Z. Andalafte, An extension of pythagorean and isosceles orthogonality and a characterization of inner product spaces. J. Approx. Theory 39, 295–298 (1983)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Zheeng Liu, $(\alpha ,\beta )-L^p$-orthogonality and a characterization of inner product spaces. Math. Japonica 39(1), 81–87 (1994)Google Scholar
  9. 9.
    M. Eshaghi Gordji, M. Remeani, M. De La Sen, Y.J. Cho, On orthogonal sets and Banach fixed point theorem. Fixed Point Theory 18(2), 569–578 (2017)Google Scholar
  10. 10.
    H. Baghani, M. Eshaghi Gordji, M. Ramezani, Orthogonal sets: the axiom of choice and proof of a fixed point theorem. J. Fixed Point Theory Appl. 18(3), 465–477 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    M. Eshaghi Gordji, M. Ramezani, M. De La Sen, Y.J. Cho, On orthogonal sets and Banach fixed point theorem. Fixed Point Theory 18(2), 569–578 (2017)Google Scholar
  12. 12.
    M. Ramezani, Orthogonal metric space and convex contractions. Int. J. Nonlinear Anal. Appl. 6(2), 127–132 (2015)MathSciNetzbMATHGoogle Scholar
  13. 13.
    E. Kreyszig, Introductory Functional Analysis with Applications (Wiley, New York, 2003)zbMATHGoogle Scholar
  14. 14.
    T. Senapati, L.K. Dey, B. Damjanović, A. Chanda, New fixed point results in orthogonal metric spaces with an application. Kragujevac J. Math. 42(4), 505–516 (2018)CrossRefGoogle Scholar
  15. 15.
    M. Eshaghi Gordji, H. Habibi, Fixed point theory in generalized orthogonal metric space. J. Linear Topol. Algebra 6(3), 251–260 (2017)Google Scholar
  16. 16.
    M. Ramezani, H. Baghani, The Meir-Keeler fixed point theorem in incomplete modular spaces with application. J. Fixed Point Theory Appl. 19(4), 2369–2382 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    T.C. Lim, On characterizations of Meir-Keeler contractive maps. Nonlinear Anal. 46, 113–121 (2001)MathSciNetCrossRefGoogle Scholar
  18. 18.
    H. Fast, Sur la convergence statistique. Colloq. Math. 2, 241–244 (1951)MathSciNetCrossRefGoogle Scholar
  19. 19.
    H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math. 2, 73–74 (1951)CrossRefGoogle Scholar
  20. 20.
    I.J. Schoenberg, The integrability of certain functions and related summability methods. Am. Math. Mon. 66, 361–375 (1959)MathSciNetCrossRefGoogle Scholar
  21. 21.
    H. Cartan, Filters et ultrafilters. C. R. Acad. Sci. Paris 205, 777–779 (1937)zbMATHGoogle Scholar
  22. 22.
    P. Kostyrko, T. S̆alát, W. Wilczyśki, On $I$-convergence. Real Anal. Exchange 26(2), 669–686 (2000–2001)Google Scholar
  23. 23.
    F. Nuray, W.H. Ruckle, Generalized statistical convergence and convergence free spaces. J. Math. Anal. Appl. 245, 513–527 (2000)MathSciNetCrossRefGoogle Scholar
  24. 24.
    T. S̆alát, B.C. Tripathy, M. Ziman, On some properties of $I$-convergence. Tatra Mt. Math. Publ. 28, 279–286 (2004)Google Scholar
  25. 25.
    M. Balcerzak, K. Dems, A. Komisarski, Statistical convergence and ideal convergence for sequences of functions. J. Math. Anal. Appl. 328, 715–729 (2007)MathSciNetCrossRefGoogle Scholar
  26. 26.
    J.A. Fridy, C. Orhan, Lacunary statistical convergence. Pac. J. Math. 160(1), 43–51 (1993)MathSciNetCrossRefGoogle Scholar
  27. 27.
    J.A. Fridy, C. Orhan, Lacunary statistical summability. J. Math. Anal. Appl. 173, 497–504 (1993)MathSciNetCrossRefGoogle Scholar
  28. 28.
    J. Connor, K.G. Grosse-Erdmann, Sequential definitions of continuity for real functions. Rocky Mountain J. Math. 33(1), 93–121 (2003)MathSciNetCrossRefGoogle Scholar
  29. 29.
    H. Çakalli, Sequential definitions of compactness. Appl. Math. Lett. 21(6), 594–598 (2008)MathSciNetCrossRefGoogle Scholar
  30. 30.
    H. Çakalli, On G-continuity. Comput. Math. Appl. 61, 313–318 (2011)MathSciNetCrossRefGoogle Scholar
  31. 31.
    O. Mucuka, T. Sa̧han, On G-Sequential Continuity. Filomat 28(6), 1181–1189 (2014)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsRajiv Gandhi UniversityDoimukhIndia
  2. 2.Department of MathematicsGauhati UniversityGuwahatiIndia

Personalised recommendations